# SDR TAOA099810

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6030 - LGA-BOS - LEFT AFT OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERIES, TEST OK.  (M)
